# SDR 98ZZZX2666

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N112Z
- Make and model: Beech 58P
- Aircraft serial: TJ371
- System (JASC): 5280 · Landing Gear Doors
- Part: Pin
- Part number: 00282001639
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON RETRACTING GEAR, NOSE GEAR DOORS STAYED OPEN.  GEAR WAS EXTENDED, SAFE LANDING WAS MADE.  INSPECTION REVEALED NOSE GEAR DOOR PIN ASSY BROKE PIN OFF.  POSSIBLY NOT RIGGED PROPERLY.  INSTALLED NEW PIN ASSY AND RIGGED.
